# SDR ASAA2018121427364

- Difficulty date: December 12, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,141 hours, 3,194 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FLT FCU 1 FAULT. GROUNDED - YES. ACCOMPLISHED FCU 1 RESET PER AMM 22-81-00. NO FAULTS FOUND. ACCOMPLISHED CAT III CAPABILITY TEST PER AMM 22-97-00. AND AFS TEST PER AMM 22-96-00. ALL CKS OK.
